# SDR UALA2013031401550

- Difficulty date: March 14, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 92,009 hours, 14,606 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 283
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN AIR VALVE PNEUMATIC HEALTH CHECK FAILED AS PER FCD 3611-01233.  NR 2 ENGINE FAN AIR VALVE REPLACED & BITE TEST CARRIED OUT AS PER AMM 36-11-16 & RESULT NORMAL.
